| Model Number |
690R28 |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Tricuspid Valve Insufficiency/ Regurgitation (4453)
| Date of Event |
09/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during the implant of this 28mm tricuspid annuloplasty ring, it was explanted and replaced with an unknown product.The reason for the replacement was reported as the tricuspid leaflets were not coapting properly, leading to high or severe tricuspid regurgitation.No additional adverse patient effects were reported.
Event or Problem Description
Additional information was received that reported the replacement device as a 29mm valve product.It was also reported that the annuloplasty ring was fully sutured and tested prior to removal.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Updated data: b.5: event description d.3: mfr name: e.1: initial reporter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: upon receipt at medtronic's quality laboratory, small indentations with marginal fraying were observed along the fabric of the annuloplasty ring.The ring showed slight discoloration along the edges of the implant suture locations.The stiffener exhibited no tactile evidence of fractures upon inspection.Updated data: d.9: device available for evaluation h.2: if follow-up, what type? - device evaluation h.3: device evaluated? - yes h.6: coding medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.